Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 57, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 11, 2008, 10:53 PM CDT for Lincoln County, Oneida County, Vilas County, Wisconsin. It was in force for 67 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2008, 10:53 PM CDT (03:53 UTC)
- Expired
- Jul 12, 2008, 12:00 AM CDT
- In force
- 67 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
Counties Lincoln County, WI, Oneida County, WI, Vilas County, WI
The radar
The Marquette radar (KMQT), 183 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 11:25 PM CDT | TSTM WND DMG | Lac Du Flambeau, WI | TREES DOWN AT HWY 47 AND F. |
| Jul 11, 11:26 PM CDT | TSTM WND GST 60 | Arbor Vitae, WI | |
| Jul 11, 11:30 PM CDT | TSTM WND DMG | Minocqua, WI | TREES DOWN. POWER OUTAGE. |
| Jul 11, 11:36 PM CDT | TSTM WND DMG | Winchester, WI | MULTIPLE TREES DOWN. |
| Jul 11, 11:38 PM CDT | HAIL 0.5 | Boulder Junction, WI | |
| Jul 11, 11:45 PM CDT | TSTM WND DMG | 3 W Tomahawk, WI | POWER LINES DOWN ON HWY 8. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 9:15 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -395 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 120353
SVRGRB
WIC069-085-125-120500-
/O.NEW.KGRB.SV.W.0057.080712T0353Z-080712T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1053 PM CDT FRI JUL 11 2008
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...
VILAS COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL MIDNIGHT CDT
* AT 1054 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH...ROUGHLY ALONG
A LINE EXTENDING FROM WAKEFIELD TO 14 MILES NORTHEAST OF PHILLIPS
TO 17 MILES WEST OF OWEN..AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LAC DU FLAMBEAU BY 1105 PM...
WILLOW RESERVOIR...TRIPOLI AND BOULDER JUNCTION BY 1115 PM...
TOMAHAWK BY 1135 PM...
WOODBORO BY 1140 PM...
RHINELANDER AND EAGLE RIVER BY 1145 PM...
PHELPS BY 1150 PM...
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4597 9006 4599 9004 4599 8993 4630 8994
4631 8992 4615 8908 4609 8894 4524 8962
4530 9006
TIME...MOT...LOC 0353Z 281DEG 39KT 4638 8990 4579 9015
4494 9092
$$
RDM5 follow-up statements
000
WWUS53 KGRB 120407
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 PM CDT FRI JUL 11 2008
WIC069-085-125-120500-
/O.CON.KGRB.SV.W.0057.000000T0000Z-080712T0500Z/
ONEIDA-LINCOLN-VILAS-
1106 PM CDT FRI JUL 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR VILAS...NORTHERN LINCOLN AND ONEIDA COUNTIES...
AT 1106 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS...ROUGHLY ALONG A
LINE EXTENDING FROM MARENISCO TO WILLOW RESERVOIR TO OWEN..AND MOVING
EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WILLOW RESERVOIR AND TRIPOLI BY 1115 PM...
WOODRUFF...SPIRIT FALLS...MINOCQUA AND HAZELHURST BY 1120 PM...
ARBOR VITAE BY 1125 PM...
SAYNER...LAKE TOMAHAWK AND HARSHAW BY 1130 PM...
IF YOU ARE AT A LARGE OUTDOOR GATHERING...REMAIN CALM. FOLLOW THE
INSTRUCTIONS PROVIDED BY LOCAL AUTHORITIES.
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4597 9006 4599 9004 4599 8993 4630 8994
4631 8992 4615 8908 4609 8894 4524 8962
4530 9006
TIME...MOT...LOC 0406Z 281DEG 39KT 4636 8979 4576 8997
4491 9073
$$
RDM000
WWUS53 KGRB 120420
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1120 PM CDT FRI JUL 11 2008
WIC069-085-125-120500-
/O.CON.KGRB.SV.W.0057.000000T0000Z-080712T0500Z/
ONEIDA-LINCOLN-VILAS-
1119 PM CDT FRI JUL 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR VILAS...NORTHERN LINCOLN AND ONEIDA COUNTIES...
AT 1114 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS...ROUGHLY ALONG A
LINE EXTENDING FROM MARENISCO TO WILLOW RESERVOIR TO OWEN..AND MOVING
EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ARBOR VITAE BY 1125 PM...
SAYNER...LAKE TOMAHAWK...HARSHAW AND GOODNOW BY 1130 PM...
TOMAHAWK...STAR LAKE...ST GERMAIN AND MC NAUGHTON BY 1135 PM...
WOODBORO BY 1140 PM...
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU ARE AT A LARGE OUTDOOR GATHERING...REMAIN CALM. FOLLOW THE
INSTRUCTIONS PROVIDED BY LOCAL AUTHORITIES.
LAT...LON 4575 8990 4628 8974 4617 8917 4610 8897
4608 8894 4525 8961 4524 8963 4530 9005
4531 9006 4555 9006
TIME...MOT...LOC 0419Z 281DEG 39KT 4633 8959 4573 8977
4488 9053
$$000
WWUS53 KGRB 120431
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1131 PM CDT FRI JUL 11 2008
WIC069-085-125-120500-
/O.CON.KGRB.SV.W.0057.000000T0000Z-080712T0500Z/
ONEIDA-LINCOLN-VILAS-
1129 PM CDT FRI JUL 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR VILAS...NORTHERN LINCOLN AND ONEIDA COUNTIES...
AT 1127 PM...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS...ROUGHLY ALONG A LINE
EXTENDING FROM 11 MILES SOUTHEAST OF MARENISCO TO 10 MILES NORTHWEST
OF WOODBORO TO ABBOTSFORD..AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TOMAHAWK...STAR LAKE...ST GERMAIN AND MC NAUGHTON BY 1135 PM...
WOODBORO BY 1140 PM...
SUGAR CAMP...RHINELANDER...LAND O LAKES AND IRMA BY 1145 PM...
SUGAR CAMP BY 1150 PM...
DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN ARBOR VITAE WITH THIS
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY
FROM WINDOWS
IF YOU ARE AT A LARGE OUTDOOR GATHERING...REMAIN CALM. FOLLOW THE
INSTRUCTIONS PROVIDED BY LOCAL AUTHORITIES.
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4575 8990 4628 8974 4617 8917 4610 8897
4608 8894 4525 8961 4524 8963 4530 9005
4531 9006 4555 9006
TIME...MOT...LOC 0429Z 281DEG 39KT 4631 8943 4571 8962
4486 9038
$$
RDM000
WWUS53 KGRB 120436
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1136 PM CDT FRI JUL 11 2008
WIC069-085-125-120500-
/O.CON.KGRB.SV.W.0057.000000T0000Z-080712T0500Z/
ONEIDA-LINCOLN-VILAS-
1136 PM CDT FRI JUL 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR VILAS...NORTHERN LINCOLN AND CENTRAL ONEIDA COUNTIES...
AT 1136 PM...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS...ROUGHLY ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF BOULDER JUNCTION TO WOODBORO TO
LOYAL..AND MOVING EAST AT 33 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TOMAHAWK BY 1145 PM...
WOODBORO BY 1150 PM...
RHINELANDER...LAND O LAKES...IRMA AND CONOVER BY 1155 PM...
SUGAR CAMP...EAGLE RIVER...JEFFRIS AND HARRISON BY MIDNIGHT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU ARE AT A LARGE OUTDOOR GATHERING...REMAIN CALM. FOLLOW THE
INSTRUCTIONS PROVIDED BY LOCAL AUTHORITIES.
LAT...LON 4555 8993 4625 8964 4617 8917 4610 8897
4608 8894 4598 8902 4598 8904 4596 8904
4525 8961 4524 8965 4530 9005 4539 9006
TIME...MOT...LOC 0436Z 282DEG 29KT 4624 8945 4564 8965
4480 9041
$$
RDM000
WWUS53 KGRB 120444
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1144 PM CDT FRI JUL 11 2008
WIC069-085-125-120500-
/O.CON.KGRB.SV.W.0057.000000T0000Z-080712T0500Z/
ONEIDA-LINCOLN-VILAS-
1144 PM CDT FRI JUL 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR VILAS...NORTHERN LINCOLN AND CENTRAL ONEIDA COUNTIES...
AT 1142 PM...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS...ROUGHLY ALONG A LINE
EXTENDING FROM WATERSMEET TO WOODBORO TO SPENCER..AND MOVING EAST AT
40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RHINELANDER...LAND O LAKES...IRMA AND HARRISON BY 1155 PM...
CLEARWATER LAKE...JEFFRIS...SUGAR CAMP AND EAGLE RIVER BY
MIDNIGHT...
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU ARE AT A LARGE OUTDOOR GATHERING...REMAIN CALM. FOLLOW THE
INSTRUCTIONS PROVIDED BY LOCAL AUTHORITIES.
LAT...LON 4555 8993 4625 8964 4617 8917 4610 8897
4608 8894 4598 8902 4598 8904 4596 8904
4525 8961 4524 8965 4530 9005 4539 9006
TIME...MOT...LOC 0444Z 282DEG 29KT 4623 8932 4563 8953
4479 9029
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:50 PM CDT, 7 hours 3 minutes earlier.
Area forecast discussion, Jul 11, 3:50 PM CDT, 7 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 350 PM CDT FRI JUL 11 2008 .SHORT TERM...TONIGHT AND SATURDAY...MAIN FCST CONCERNS ARE PCPN TRENDS AND POTENTIAL FOR SVR TSTMS TONIGHT...THEN TEMPS AND ARRIVAL OF MUCH DRIER AIR ON SATURDAY. MAIN WARM FRONT WAS STILL SITUATED SW OF GRB CWA THIS AFTERNOON... BUT APPEARED TO BE REORGANIZING OVER N IL. THIS BOUNDARY SHOULD SHIFT STEADILY NORTH INTO GRB CWA THIS EVG...AS SOUTHERLY FLOW INCREASES IN ADVANCE OF THE APPROACHING NORTHERN PLAINS COLD FRONT. CAPPING INVERSION IS VERY STG OVER EASTERN MN...WHERE TAMDAR SOUNDINGS SHOW 700 MB TEMPS AROUND +12 TO +13 C...BUT IS WEAKER OVER GRB CWA...WHERE 19Z TAMDARS SHOW +9 TO +10 C. WITH THE LLJ INCREASING THIS EVG...THE WARM FRONT LIFTING THROUGH...AND OUR AREA SITUATED ON THE EASTERN PERIPHERY OF THE CAP...THINK THAT SCT TSTMS WILL REDEVELOP THIS EVG. ISOLD SVR STORMS ARE PSBL...WITH DAMAGING WINDS THE PRIMARY THREAT. LATER TONIGHT...MODELS SHOW CONVECTION ASSOC WITH THE APPROACHING COLD FRONT REACHING OUR NW COUNTIES TOWARD MIDNIGHT...THEN SHIFTING EAST AND GRADUALLY WEAKENING OVERNIGHT. THIS SEEMS REASONABLE...GIVEN THE UNFAVORABLE TIMING OF THE FROPA...AND THE MAIN UPPER LEVEL FORCING STAYING TO OUR NW. WILL MAINTAIN LIKELY POPS FOR THE ENTIRE CWA...WITH HIGHEST POPS IN OUR NW COUNTIES. SVR THREAT SHOULD BE CONFINED TO NC/C WI DURING THE VERY LATE EVG AND EARLY MORNING HOURS. ON SATURDAY...CONTINUED THE PREVIOUS FCST OF LINGERING POPS IN OUR SE COUNTIES DURING THE MORNING...THEN DRY FOR THE AFTERNOON. MUCH DRIER AIR WILL ADVECT INTO THE CWA ON GUSTY WEST WINDS. AVG MIXING RATIOS IN THE BOUNDARY SUPPORT DEW POINTS FAILLING INTO THE MID 40S ACROSS NC WI DURING THE AFTERNOON. DEEP MIXING THROUGH 800-750 MB YIELDS MAX TEMPS IN THE UPPER 70S TO MIDDLE 80S. .LONG TERM...SAT NGT THRU NXT FRI. MAIN STORM TRACK TO CONT RUNNING ALONG THE NRN TIER OF STATES NXT WEEK AS A SPRAWLING SUBTROPICAL UPR RDG SETS UP SHOP OVR THE SRN CONUS. AN UPR TROF IS EXPECTED TO DROP SWD TOWARD BRITISH COLUMBIA WHICH MAY LIFT THE MAIN STORM TRACK FARTHER NORTH BY LATE WEEK. AFTER A QUIET START TO THE WORK WEEK...PCPN CHCS WL BECOME A CONCERN OVR NE WI AS A FNTL BNDRY HANGS AROUND THE RGN. WEDGE OF DRY AIR/SUBSIDENCE WL PREVENT ANY PCPN FROM AFFECTING NE WI SAT NGT. THERE WL BE SOME INCREASE IN CLDS OVR NRN WI LTR SAT NGT AS WRAP-AROUND MSTR FROM THE ONTARIO UPR LOW ROTATES THRU THAT PART OF THE STATE. AS A RESULT...HAVE RAISED MIN TEMPS A COUPLE OF DEGS OVR NRN AND PARTS OF CNTRL WI. WRAP-AROUND MSTR PEELS AWAY FROM NRN WI SUNDAY MORNING LEAVING THE RGN BETWEEN THE DEPARTED SFC LOW WELL TO OUR NE (JAMES BAY) AND WEAK HI PRES OVR THE CNTRL CONUS. THERE WAS A CONCERN THAT THE WRN GREAT LKS COULD DESTABILIZE ENUF TO ALLOW A WEAK SHRTWV TO KICK OFF A SHWR OR TWO. AT THIS POINT...THAT SHRTWV IS PROGGED BY THE MDLS TO REMAIN VERY WEAK AND WITH NO OTHER FOCUSING MECHANISMS PRESENT OR MUCH MSTR AVBL (DEW PTS IN THE 40S/50S)...PREFER TO GO DRY FOR THE ENTIRE FCST AREA ON SUNDAY. EXPECT BREEZY CONDITIONS WITH SUSTAINED WNDS OF 15 TO 20 MPH ACCOMPANIED BY HIGHER GUSTS. THAT WEAK SFC HI IS EXPECTED TO RDG INTO THE WRN GREAT LKS SUNDAY NGT AND PROVIDE FOR CLEARING SKIES AND DIMINISHING WNDS. THIS SHOULD BRING GOOD RADIATIONAL COOLING CONDITIONS TO NE WI AND PREFER THE COOLER MAV GUID FOR MIN TEMPS. THE SFC HI OVR THE WRN GREAT LKS AT THE START OF THE WORK WEEK WL GRADUALLY SLIDE TOWARD THE ERN GREAT LKS BY MON NGT AND INTO THE MID-ATLANTIC STATES BY TUE AFTERNOON. A PLEASANT...COMFORTABLE DAY FOR MON WITH NORMAL TEMPS AND RELATIVELY LOW R.H.S. AS WE GET ON THE BACKSIDE OF THE DEPARTED HI PRES ON TUE...A WARMER/MORE MOIST AIRMASS TO RETURN TO NE WI. HAVE KEPT BOTH MON AND TUE DRY. ATTN TURNS TO THE NRN PLAINS/UPR MIDWEST WHERE A CDFNT IS PROGGED TO SLOWLY BE MOVG SEWD. THERE ARE TIMING DIFFERENCES AMONG THE MDLS WITH THE GFS RACING THE FNT THRU TUE NGT...THE ECMWF/UKMET HOLDING THE FNT OFF TIL WED AND THE GEM EVEN SLOWER. THE ENSEMBLE MEAN FAVORS THE ECMWF/UKMET SOLN SO PREFER TO BRING A SLGT CHC OF SHWRS/TSTMS TO NE WI TUE NGT WITH CHC POPS THEN FOR WED AS THE FNT APPROACHES. BIG QSTNS REMAIN FOR THE LTR PART OF NXT WEEK WITH REGARDS TO THE POSITIONING OF THE FNTL BNDRY. THE FNT IS EXPECTED TO SLOW DOWN OR EVEN GRIND TO A HALT AS IT ENCOUNTERS THE SUBTROPICAL RDG. IT APRS THAT THE FNT IS STILL IN OUR VCNTY THRU THU...THUS WL NEED TO CARRY CHC POPS AT LEAST THRU THE END OF THU. AS AN UPR TROF DIGS SWD TOWARD THE PAC NW BY NXT FRI AND A WEAK UPR RDG BUILDS OVR THE ROCKIES...THE MEAN FLOW MAY TURN ENUF TO THE W-NW TO KICK THE FNT FARTHER SOUTH. THAT BEING SAID...TIMNIG IS VERY SUSPECT THIS FAR OUT. PREFER TO LINGER A SML POP THRU FRI UNTIL THIS TIMING ISSUE CLRS UP. TEMPS FOR LATE IN THE WEEK SHOULD BE CLOSE TO NORMAL. && .AVIATION...WARM FRONT WILL LIFT NORTH ACROSS THE AREA THIS EVG. PATCHY MVFR CIGS MAY DEVELOP NORTH OF THIS BOUNDARY...ALONG WITH SCT TSTMS. THUNDERSTORMS WILL INCREASE IN C/NC WI TOWARD MIDNIGHT AS THE COLD FRONT APPROACHES FROM THE WEST. THESE STORMS ARE EXPECTED TO WEAKEN SOMEWHAT AS THEY SHIFT EAST OVERNIGHT. THE COLD FRONT WILL MOVE OUT THE FCST AREA SATURDAY MORNING...TAKING ANY PCPN WITH IT. MUCH DRIER AIR WILL MOVE INTO THE RGN ON SATURDAY...LEADING TO VFR CONDITIONS. GUSTY WEST WINDS ARE EXPECTED SATURDAY AFTERNOON. && .MARINE...HAVE ISSUED A SMALL CRAFT ADVISORY FOR TONIGHT INTO SATURDAY MORNING. 925 MB WINDS INCREASE TO 40-45 KTS OVER LK MICH TONIGHT...SO DESPITE THE STABLE MARINE LYR...S-SW WINDS SHOULD INCREASE TO AT LEAST 15-25 KTS AFTER THE WARM FRONT MOVES THRU. INCREASING GULF MOISTURE WILL LIKELY ALSO LEAD TO MARINE FOG DEVELOPMENT TONIGHT. LOCALLY DENSE FOG IS PSBL. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KIECKBUSCH/KALLAS
Hazardous weather outlook, Jul 11, 3:52 PM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 352 PM CDT FRI JUL 11 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 352 PM CDT FRI JUL 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AS A WARM FRONT LIFTS THROUGH THE AREA. STORMS WILL BECOME MORE NUMEROUS OVER CENTRAL AND NORTH CENTRAL WISCONSIN LATER TONIGHT...AS A COLD FRONT APPROACHES FROM THE WEST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND HEAVY RAINFALL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A FEW STORMS MAY LINGER OVER EAST CENTRAL WISCONSIN SATURDAY MORNING...BUT SEVERE WEATHER IS NOT ANTICIPATED. ANOTHER COLD FRONT IS FORECAST TO DROP INTO WISCONSIN ON WEDNESDAY AND THEN WAVER OVER THE REGION THROUGH FRIDAY. THIS FRONT WILL PRODUCE THE NEXT CHANCE OF THUNDERSTORMS...ALTHOUGH THERE IS TOO MUCH UNCERTAINTY AT THIS TIME TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-122100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 352 PM CDT FRI JUL 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AS A WARM FRONT LIFTS THROUGH THE AREA. THE THREAT OF STORMS WILL CONTINUE OVERNIGHT AS A COLD FRONT APPROACHES FROM THE WEST. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED... A FEW STORMS COULD PRODUCE STRONG GUSTY WINDS. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR TONIGHT INTO SATURDAY MORNING...FOR INCREASING SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES. MARINE FOG IS ALSO EXPECTED TO DEVELOP TONIGHT AS A MOIST AIR MASS MOVES OVER THE RELATIVELY COOL WATERS OF LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS DURING THE WEDNESDAY THROUGH FRIDAY TIME PERIOD ASSOCIATED WITH A COLD FRONT. AT THIS TIME... IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. TSK/AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 11:57 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oneida, Vilas | 34 min |
| Jul 12, 2:24 AM CDT | Areal Flood Advisory | GRB | Brown | 111 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.